# SDR REXA201806050443

- Difficulty date: May 19, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,048 hours, 15,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170753
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR,  FWD SIDE ANGLE BRACKET BELOW THE HINGED STEP WAS CORRODED.  REMOVED & REPLACED THE TOP WEB PANEL IAW SRM 51-42-06, AND 51-42-13.
